Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016 (2016), Article ID 4341919, 6 pages
http://dx.doi.org/10.1155/2016/4341919
Research Article

Computation of New Degree-Based Topological Indices of Graphene

Department of Mathematics, Rani Channamma University, Belagavi, Karnataka 591156, India

Received 24 June 2016; Revised 26 August 2016; Accepted 7 September 2016

Academic Editor: Wai Chee Shiu

Copyright © 2016 V. S. Shigehalli and Rachanna Kanabur. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Graphene is one of the most promising nanomaterials because of its unique combination of superb properties, which opens a way for its exploitation in a wide spectrum of applications ranging from electronics to optics, sensors, and biodevices. Inspired by recent work on Graphene of computing topological indices, here we propose new topological indices, namely, Arithmetic-Geometric index ( index), SK index, SK1 index, and SK2 index of a molecular graph and obtain the explicit formulae of these indices for Graphene.